MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS FB INSRT SZ 3 10MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); No Code Available (3191)
Date of Event 04/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received 17 june 2019 and were reviewed 10 october 2019 for mdr reportability.On (b)(6) 2015, the patient underwent total right knee arthroplasty due to end stage degenerative arthritis and pain.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with depuy knee system and depuy bone cement x 2.On (b)(6) 2016, the patient underwent a right knee revision due to instability and effusions.The surgeon reported the femoral, tibial, and patellar components were noted to be well aligned and well fixed, and there was no evidence of infection.He indicated he upsized the poly insert.There were no reported complications to the procedure.Doi: (b)(6) 2015, dor: (b)(6) 2016 (rt knee).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 3 10MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9280242
Report Number1818910-2019-114140
Device Sequence Number132811
Product Code JWH
UDI-Device Identifier10603295049685
UDI-Public10603295049685
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Catalogue Number151640310
Device Lot Number416957
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/10/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR